# SDR FDEA201409012397

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N5542
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGEING INSPECTION, REPAIR INSPECTED IAW EO-5100-7-5001 PT 1.  REPAIR AT CREASE BEAM STATION 1190 STRINGER 17L FOUND NOT TO CONFORM TO SRM 51-70-12 FIG 1.  OUTER ANGLE FOUND NOT BE INCORRECT GAUGE & MID ANGLE FOUND TO HAVE MECHANICAL DAMAGE MID & OUTER ANGLE REPLACED AT OPEN FASTENER HOLE LOCATIONS 1/64 OVERSIZE FASTENERS INSTALLED IAW SRM 51-70-02 FIG 1 TABLE 1.
